# SDR AU990506

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FUSELAGE FRAME INNER CHORD LOCATED AT STS 639 CRACKED DOWNWARDS FROM THE LOWER FASTENER HOLE.   FOUND DURING EDDY CURRENT INSPECTION.
